# SDR SWIA20231005913

- Difficulty date: September 13, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 19,445 hours, 11,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H FLOOR SEAT TRACK BETWEEN FR74-84 IN 11 LOCATIONS AS MARKED.   (C-CHECK RO 10/3/2023)   REMOVED AND REPLACED R/H FLOOR SEAT TRACK BETWEEN FR74-84 REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR DETAILED STEPS PERFORMED. REPLACEMENT OF THIS SEAT TRACK DOES NOT AFFECT OR CHANGE AIRCRAFT WEIGHT AND BALANCE.
